# SDR UPS96821755

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Plate
- Condition: Cracked
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 2 MAIN TANK ACCESS PLATE 505F LAND IS CRACKED AT FASTENERS LOCATION  MARKED IN RED.  REMOVED FASTENERS, REMOVED DAMAGED AREA OF LAND, FABED DOUBLER AND FILLER IAW DC8 SRM 57-2-1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED REPAIR IAW DC8 SRM 51-1-21 AND 57-2-1.
